Model theory of fields with free operators in positive characteristic

Özlem Beyarslan, Daniel Max Hoffmann, Moshe Kamensky, Piotr Kowalski

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We give algebraic conditions for a finite commutative algebra B over a field of positive characteristic, which are equivalent to the companionability of the theory of fields with “B-operators” (i.e., the operators coming from homomorphisms into tensor products with B). We show that, in the most interesting case of a local B, these model companions admit quantifier elimination in the “smallest possible” language, and they are strictly stable. We also describe the forking relation there.

Original languageEnglish
Pages (from-to)5991-6016
Number of pages26
JournalTransactions of the American Mathematical Society
Volume372
Issue number8
DOIs
StatePublished - 15 Oct 2019

Keywords

  • Derivations in positive characteristic
  • Model companion
  • Operator

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Model theory of fields with free operators in positive characteristic'. Together they form a unique fingerprint.

Cite this